I started taking chantix in December 2006, took it for 6 weeks and ended up with a severe case of vertigo. after the vertigo subsided I was left with a tic that involves the left side of my body, vision disorder and balance disorder. I currently take a medication given to me by my neurologist to control the tics. I am in physical therapy for my balance disorder. my neurologist says there is nothing i can do for my vision disorder. i have a problem with depth perception and peripheral vision. I haven't taken a chantix in 9 months and am still suffering from the side effects. Anyone else having these problems? I am so discouraged at this point. Will it ever go away?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?